# SDR QXEA200700514

- Difficulty date: April 2, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 14,118 hours, 10,294 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DEN - FLIGHT 4432 - CEILING PANEL AT ROW 10 HANGING DOWN.  RETURNED TO THE GATE.  MAINTENANCE RESECURED THE PANEL.  NO OTHER DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
